Enlighten
Research publications by members of the University of Glasgow
home > services > Enlighten

On deformation quantizations of hypertoric varieties

Bellamy, G., and Kuwabara, T. (2012) On deformation quantizations of hypertoric varieties. Pacific Journal of Mathematics, 260 (1). pp. 89-127. ISSN 0030-8730 (doi:10.2140/pjm.2012.260.89)

Full text not currently available from Enlighten.

Abstract

Based on a construction by Kashiwara and Rouquier, we present an analogue of the Beilinson- Bernstein localization theorem for hypertoric varieties. In this case, sheaves of differential operators are replaced by sheaves of W-algebras. As a special case, our result gives a localization theorem for rational Cherednik algebras associated to cyclic groups.

Item Type:Article
Status:Published
Refereed:Yes
Glasgow Author(s):Bellamy, Dr Gwyn
Authors: Bellamy, G., and Kuwabara, T.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Pacific Journal of Mathematics
ISSN:0030-8730

University Staff: Request a correction | Enlighten Editors: Update this record